Jump to content
Important Survey - Please Participate ×

Help please


[Te...]

Recommended Posts

Since lastnight I've been shaking constantly  ...my spine feels so nervous and my whole body is nervous. Day 5 off ativan  day 11 off clonazepam.  I dont want to go to er. But I'm shaking and very uncomfortable.  Help
Link to comment
Share on other sites

[df...]

Hi Teness!

 

I'm sorry you're feeing so poorly.  Stopping these drugs by c/t is a brutal way to do it.  Those shakes and anxiety are very normal, but I know they feel terrible.  Probably shaking inside and out??

 

Try to be calm.  I found that warmth helped a bit with the shakes, so maybe a warm bath or shower.  If it's warm outside, maybe a mellow (calming) walk. 

 

There's little the ER can do, fwiw.  They'll check your vitals, but once they figure out you've c/t'd benzos, they only have two options.  Give you more benzos or let you shake.

 

Keep sharing with us.  There are a LOT of us who did c/t's.  While we can't make the shakes go away, perhaps we can help calm you a bit.

Link to comment
Share on other sites

Hi Teness:

 

I'm so sorry - the shaking and vibrations are debilitating and exhausting to say the least. As scary as this is, a trip to the ER will only have a Dr. offer to give you benzos to "calm down".

 

Are you a CT or a taper? And how much was your usual dosages? If you're willing this information can be put into your "signature" under profile info. This helps others to advise you on this journey.

 

Is there someone near you/with you who is aware of your WD/recovery that can check iron you and make sure you are safe? Not feeling alone is very helpful too. The only way is through this. It is awful - I will not say otherwise. BUT it is very doable. You will have to reach deeper than you ever have before - but you will be free.

First month is super rough...and months to follow are going to test you too. You will eventually experience "windows" of relief...and then waves of symptom(s). this goes back and forth.

 

Its true that distraction is key. Anything to refocus your mind away from your symptoms. Your going to think" how the h--- am I going o make it another day, another month? But you will. Day by day. moment by moment if necessary. I'm doing it and many others have before us.

Read the success stories ...its a lifeline on the rough days.

 

you can do this. You are now healing. The brain and body need time to adjust. Breathe:)

Link to comment
Share on other sites

My stomach hurts so bad. It's hard for me to breath or let alone walk. My limbs feel so week and heavy. So what to do about a possible seizure...just wait around? Or do guys think I should get another med or something. I am in so much pain.
Link to comment
Share on other sites

You're prob not going to seize..do not do another med.

 

Stomach hurting is normal. I had that too. It goes.

Feeling heaviness in your lungs/chest is common too. that was more intense for me in the beginning, now it just comes and goes once in awhile.

Pain, deep  muscle ache, pins and needles all typical. Same with heavy limbs and weakness. Gaba receptors are all over your body and regulate everything. they are kinda freaking out bc there's no more meds. they will adjust and heal.

 

Teness, you are in WD..it sucks. But you will come through. Just think..this drug did THAT MUCH harm. When I realized that, I never wanted it near my lips again! I'm glad the drug went paradoxical for me bc I knew I could not be tempted to go back to it.

 

Healing takes time. i would think " I don't have time for this!!". But now i  must make time. I am worth it, my family is worth it. There will be tears, but you will find laughter again. It is dark right now - so dark I know. But you aren't alone. We are here for you.  :smitten:

Link to comment
Share on other sites

teness,

A lot of us have gone through exactly what you are going through. It does get better, in time your brain will heal itself. But for now, be prepared to be uncomfortable and scared. Lean on us, Teness. That is what BB is all about. All the symptoms you mention are very normal when one goes off benzos and maybe even off ADs.

Benzos work on a specific part of your brain. The Fear Center, which is where the famous "fight or flight" thing happens. Benzos damp it down, relaxing you, and helping you go to sleep easier. But at such a high price! But NONE of us knew that. I sure didnt.I took them  every night for years, and in the end, benzos almost killed me. I feel very lucky to be alive now. ALL the help I got was here on BB.

Like you, I was once a newbie, so terrified and lost. I truly thought I had gone insane. But on BB I slowly learned WHY I felt so weird. I got a basic understanding of why I felt like that, and learned how to cope with my weird, many symptoms.

I promise you that it does get better. All it takes is TIME and the determination to feel better.

Huge HUG to a new friend in need!

east (Annie)

Link to comment
Share on other sites

×
×
  • Create New...